# SDR ASOA201908305097

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 41,623 hours, 32,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY LIGHT SYSTEM BATTERY POWERED FLOOR PROXIMITY STRIP AT SEATS 18 THROUGH 20 NOT ILLUMINATING ( EMERGENCY LIGHTING SYSTEM (BATTERY POWERED) FLOOR PROXIMITY STRIPS ITEM MOVED TO DMIL OPERATE PER MEL 33-50-00-2 EXP 09-50-00-2 CAT C EXP 09-08-19. REMOVED AND REPLACED FLOOR PROX EMERGENCY LIGHT IAW AMM 33-50-12 OPS CEHCK GOOD PLACARD REMOVED.
